MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 6000.ASC23
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was returned, therefore unable to confirm this complaint.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.Assuming worst case during surgery air bubbles observed at the probe may cause injury to the patient, hence it is reportable.The possible risk identified is microbial, viral or prion infection (patient harm) all available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report from a hospital has been received of an incident that occurred in (b)(6): "when our team used this probe, air bubbles are coming out of the probe.".

Brand Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands
NL 
MDR Report Key7321719
Report Number1222074-2018-00045
Device Sequence Number152120
Product Code HQE
UDI-Device Identifier08717872021010
UDI-Public08717872021010
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/05/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6000.ASC23
Device Lot Number2000354456
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2014
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1